How I would die if I became homeless.

livingdeadman20

Forum Regular
Joined
Oct 7, 2016
Messages
148
Location
Florida
This is going to be another gloomy post. But this year, i was talking a lot online about how much I might end up homeless this year, and would die.

HOWEVER: Every since my adoptive parents found out that i would just go to a forest when i become homeless, they've decided that after my apartment lease expires, they're going to be sending me down south to live until i get approved for SSI and am able to live out on my own.

So technically, I'm actually not going to become homeless, and this won't happen.



but I decided to make this video anyway, of me explaining how I would die from my type 1 diabetes if i become homeless.



In the video, i first explain how being homeless would prevent me from getting insulin and why i would never go to a homeless shelter and stuff like that, then i explain how my type 1 diabetes would kill me. I believe it would only take 5 to 8 days from my last insulin shot to death. But it could be much shorter, but I'm very doubtful it'd be any longer than that.

Here's what would happen:

12 - 24 Hours After my last insulin shot:

My liver would start producing sugar which would sent into my blood. My blood sugars would be going high, and i'd start feeling nauseated/sick. My high blood sugars would then be following threw my organs and causing light damage to them.


72 - 120 Hours After my last insulin shot (Or 3 - 5 days after):

At this point, due to my body burning fat for energy, my body would start developing diabetic acidosis, which is deadly. that would start following through my body and damaging organs even more. my skin would probably become very pale, but also flushed from blood circling around my eyes and mouth and face as a body's response to stress.

My eyes would also start yellowing too because my liver would be damaged, and posions would not be filtered out of my body.
I'd look like this:


Also, the high blood sugars and the ketos would be flowing threw my brain and cause me to be extremely confused and disoriented. This would be more severe as time passes.

120 - 192 Hours After my last insulin shot (Or 5 - 8 days after):

At this state, i would fall into a deep coma and be unconscious. But my high blood sugars, the poisons in my body, and the acidosis would still be flowing through. A couple hours after falling into the coma, my organs would then all shut down and I would die.

it's also very likely that my body would decompose at a very fast rate due to the amount of sugars left in my blood.

Anyway, what do you all think of this?
 
Top